# SDR CA990715036

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2121 · Air Distribution Fan
- Part: Connector
- Condition: Loose
- Location: Air Distribution
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT FL 330 AFTER SELECTION OF AIRFOIL ANTI-ICE TAIL ANTI-ICE WITH ENG ANTI-ICE ON, CABIN ALT CLIMBED TO 10,000 FEET.  AIRFOIL ANT-ICE SELECTED OFF AND DESCENT INITIATED.  AT 29,000 FEET,CABIN STARTED A 500 FOOT CLIMB RATE.  FOUND DUCT CONNECTOR ADRIFT AT LT AIRCYCLE MACHINE DISCHARGE AFT SIDE OF HEAT EXCHANGER.  CLAMP INSTALLED SYSTEM SERVICED.
